# SDR 9502651157

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Air Duct
- Part number: DC10407
- Condition: Ruptured
- Location: Nr 1 Engine Rev
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

DURING INITIAL CLIMB, THE NR 1 ENGINE EXPERIENCED THE REVERSER UNLOCK LIGHT ILLUMINATE THEN GO OUT FOLLOWED BY THE FIRE LIGHT AND BELL COMING ON.  POWER WAS REDUCED TO IDLE AND THE LIGHTS EXTINGUISHED.  THE ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO SEA WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS MADE.  THE FIRE BOTTLE WAS NOT DISCHARGED AND NO FUEL WAS DUMPED.  THE 'S' DUCT AT THE PLUSSEY UNIT WAS FOUND RUPTURED.  THE DUCT, RIGHT FAN COWL, VENT VALVE, AND THE REVERSER DIVE UNIT WERE REPLACED.  THE SYSTEM CHECKED OK.
